# SDR USAASA02013

- Difficulty date: January 19, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

CLT - FLT 53 - EN ROUTE CLT-JAX - AFTER TAKEOFF, THICK SMOKE FILLED THE CABIN, BUT NOT THE COCKPIT.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIR CONDITIONING PACKS AND RAN THE ENGINES AT VARIOUS POWER SETTINGS.  NO SMOKE WAS NOTED.  OK FOR SERVICE.  (M)
